MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X24IN 7-0 D/A BV-1 VB; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 4X24IN 7-0 D/A BV-1 VB; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number M8304
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent a coronary artery bypass graph on (b)(6) 2019 and the suture was used.During the procedure, the suture kept popping off the needle at the swage.Another like suture was used to complete the procedure.There are no patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 09/20/2019.A manufacturing record evaluation was performed for the finished device number, and no non-conformances were identified.H3 device evaluation summary: it was received one sealed box with twelve unopened samples and one opened box with eight unopened samples of product code m8304, lot pbj959.The complaint sample was not received for analysis.During the visual inspection of thirteen samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strands and no defects were observed.A functional test was performed and the pull force were above the minimum requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the samples, no performance pull off suture needle was found, and the tested samples met the finished goods requirements.Representative samples returned to support investigation of 2 device issues captured in report 2210968-2019-85968.Analysis results have been included in follow up reports for each.

Brand Name
PRLNE BLU 4X24IN 7-0 D/A BV-1 VB
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8919199
Report Number2210968-2019-85966
Device Sequence Number290998
Product Code GAW
UDI-Device Identifier10705031045644
UDI-Public10705031045644
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue NumberM8304
Device Lot NumberPBJ959
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2019
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date09/20/2019
Patient Sequence Number1